# SDR ASOA2015091813779

- Difficulty date: September 18, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,609 hours, 31,589 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A  AND SEVERAL PASSENGERS REPORTED ELECTRICAL ODOR AROUND ROW 10 AND 11   ENROUTE, ACFT DIVERTED FOR MAINTENANCE.  TURNED LIGHTS ON.  COULD NOT SENSE ANY ELECTRICAL ODOR AROUND RO 10/11.  ACFT OK FOR SERVICE.
